Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 154, Number 10, 2007

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 1999-1999(1)
Authors: Antonyan, S.; Illanes, A.; Sanchis, M.; Tamariz-Mascarua, A.; Tkachenko, M.

Favourites:
ADD

Making holes in hyperspaces
pp. 2000-2008(9)
Author: Anaya, J. G.

Favourites:
ADD

Characterizing metric spaces whose hyperspaces are absolute neighborhood retracts
pp. 2009-2025(17)
Authors: Banakh, T.; Voytsitskyy, R.

Favourites:
ADD

Equivariant strong shape
pp. 2026-2039(14)
Authors: Bykov, A.; Texis, M.

Favourites:
ADD

Representable topologies and locally connected spaces
pp. 2040-2049(10)
Authors: Campion, M. J.; Candeal, J. C.; Indurain, E.; Mehta, G. B.

Favourites:
ADD

Group action on zero-dimensional spaces
pp. 2050-2055(6)
Author: Di Concilio, A.

Favourites:
ADD

Pointfree pseudocompactness revisited
pp. 2056-2062(7)
Authors: Dube, T.; Matutu, P.

Favourites:
ADD

On Efimov spaces and Radon measures
pp. 2063-2072(10)
Authors: Dzamonja, M.; Plebanek, G.

Favourites:
ADD

Crown multiplications and a higher order Hopf construction
pp. 2073-2080(8)
Authors: Hardie, K. A.; Witbooi, P. J.

Favourites:
ADD

Supremum vs. maximum: l-sets
pp. 2081-2088(8)
Author: Hernandez-Hernandez, F.

Favourites:
ADD
Favourites:
ADD

Discrete groups in Formula Not Shown
pp. 2099-2103(5)
Authors: Hindman, N.; Strauss, D.

Favourites:
ADD
Favourites:
ADD

On the compact open and finest splitting topologies
pp. 2110-2116(7)
Authors: Georgiou, D. N.; Iliadis, S. D.

Favourites:
ADD

Infima and complements in the lattice of quasi-uniformities
pp. 2117-2126(10)
Authors: de Jager, E. P.; Kunzi, H. P.

Favourites:
ADD

Classes defined by stars and neighbourhood assignments
pp. 2127-2134(8)
Authors: van Mill, J.; Tkachuk, V. V.; Wilson, R. G.

Favourites:
ADD

Zero-separating algebras of continuous functions
pp. 2135-2141(7)
Authors: Montalvo, F.; Pulgarin, A. A.; Requejo, B.

Favourites:
ADD

Upper semifinite hyperspaces as unifying tools in normal Hausdorff topology
pp. 2142-2153(12)
Authors: Alonso-Moron, M.; Gomez, A. G.

Favourites:
ADD

Formula Not Shown -Homogeneous continua with cut points
pp. 2154-2166(13)
Authors: Nadler, S. B.; Pellicer-Covarrubias, P.; Puga, I.

Favourites:
ADD

Centers and shore points of a dendroid
pp. 2167-2172(6)
Author: Nall, V. C.

Favourites:
ADD

The isometry group of the Urysohn space as a Levy group
pp. 2173-2184(12)
Author: Pestov, V.

Favourites:
ADD

On closedness assumptions in selection theorems
pp. 2185-2195(11)
Authors: Repovs, D.; Semenov, P. V.

Favourites:
ADD

The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words
pp. 2196-2203(8)
Authors: Romaguera, S.; Sapena, A.; Tirado, P.

Favourites:
ADD

Monomorphisms and epimorphisms in pro-categories
pp. 2204-2222(19)
Authors: Dydak, J.; del Portal, F. R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more